Supplemental Regulations Page 8

Hoosier Racing Tire SCCA Super Tour - Winter Vacation

Central Florida Region – Sebring International Speedway
January 15 – 17, 2021
Sanction # 21-ST-20396

EVENT SCHEDULE

Thursday, January 14, 2021 – Sebring International Raceway open test day. This test day is provided by SIR and not covered under event sanction. Please contact Jimmy Anzueto (Janzueto@sebringraceway.com) or call at (863) 655-1770 for information. Load-in for non-test day Super Tour entrants will begin following SCCA registration at 4:00 PM on Thursday 1/14/21 Please Note; Scheduled session times are approximate and for planning purposes only. Actual start times may vary based on forces of nature and on-track incidents. Stewards will not take action on minor schedule changes. Listen to PA.

RACE GROUPS:

NACE OROGI C.					
Group 1:	SM	Group 4:	FA, FC, FE2, FX, P1, P2	Group 6:	SRF3
Group 2:	EP, FP, HP, GTL, B-SPEC	Group 5:	STL, STU, T2, T3, T4	Group 7:	FV, FF, F500
Group 3:	GT1, GT2, GT3, GTX, T1, AS, PX				

Thursday, January 14, 2021

4:00 PM – 7:30 PM	7:30 PM Registration (Late entries will be processed at the discretion of the Chief Registrar)		
4:00 PM- 7:35 PM	Tech Inspection – Express Tech Behind Registration in CFR's Bill Martin Center. Full Tech inspection in paddock in impound area at the east end of the paddock		

Friday January 15, 2021

7:00 AM – 11:00 AM Registration				
7:30 AM – 11:30 AM Express Tech Behind Registration in CFR's Bill Martin Center. Full Tech inspection in paddock in impound area end of the paddock.				
See specia	Grid rules on page 4 of the Supplemental Regulations.			
8:00 AM	Group 1 Practice–25 min – SM	1:00 PM	Group 1 Qualify 1–25 min –SM	
8:35 AM	Group 2 Practice–25 min – EP, FP, HP, GTL, B-Spec	1:35 PM	Group 2 Qualify 1–25 min – EP, FP, HP GTL, B-Spec	
9:10 AM	Group 3 Practice-25 min -GT1, GT2, GT3, T1, AS, GTX, PX	2:10 PM	Group 3 Qualify 1–25 min GT1, GT2, GT3, T1, AS, GTX, PX	
9:45 AM	Group 4 Practice-25 min - FA, FC, FE2, FX, P1, P2	2:45 PM	Group 4 Qualify 1–25 min – FA, FC, FE2, FX, P1, P2	
10:20 AM	Group 5 Practice-25 min - STL, STU, T2, T3, T4	3:20 PM	Group 5 Qualify 1–25 min – STL, STU, T2, T3, T4	
10:55 AM	Group 6 Practice–25 min – SRF3	3:55 PM	Group 6 Qualify 1–25 min – SRF3	
11:30 AM	Group 7 Practice–25 min – FV, FF, F500	4:30 PM	Group 7 Qualify 1–25 min –FV, FF, F500	
12:00 PM	LUNCH			

Saturday, January 16, 2021

7:00 AM – 10:00 AM Registration at Bill Martin Center - 7:30 AM - Tech Inspection in paddock in impound area east end of the paddock.				
Impound ALL at TECH for Drivers Meeting after all Saturday Qualifying Sessions				
8:00 AM	Group 1 Qualify 2-15 min – SM	11:40 AM	Group 2 Race 1–25 min – EP, FP, HP, GTL, B-Spec	
8:25 AM	Group 2 Qualify 2-15 min – EP, FP, HP, GTL, B-Spec	12:10 PM	LUNCH	
8:50 AM	Group 3 Qualify 2-15 min –GT1, GT2, GT3, T1, AS, GTX, PX	1:15 PM	Group 3 Race 1–25 min –GT1, GT2, GT3, T1, AS, GTX, PX	
9:15 AM	Group 4 Qualify 2-15 min – FA, FC, FE2, FX, P1, P2	2:00 PM	Group 4 Race 1–25 min – FA, FC, FE2, FX, P1, P2	
9:40 AM	Group 5 Qualify 2-15 min – STL, STU, T2, T3, T4	2:45 PM	Group 5 Race 1–25 min – STL, STU, T2, T3, T4	
10:05 AM	Group 6 Qualify 2-15 min – SRF3	3:30 PM	Group 6 Race 1–25 min –SRF3	
10:30 AM	Group 7 Qualify 2-15 min – FV, FF, F500	4:15 PM	Group 7 Race 1–25 min – FV, FF, F500	
10:55 AM	Group 1 Race 1–25 min – SM	Approximately 5:00 Worker/Competitor Party – Legends Building.Tentative		

Sunday, January 17, 2021

8:00 A	M – 9:30 AM Registration – Tech in Paddock	11:15 AM	Group 4 Race 2-14 laps/35 min max – FA, FC, FE2, FX, P1,P2
8:00 AM	Hardship Laps – Pit Out to Pit In	12:00 PM	LUNCH
8:30 AM	Group 1 Race 2-14 laps/35 min max –SM	1:10 PM	Group 5 Race 2-14 laps/35 min max - STL,STU,T2,T3,T4
9:25 AM	Group 2 Race 2-14 laps/35 min max – EP, FP, HP, GTL, B-Spec	2:05 PM	Group 6 Race 2-14 laps/35 min max –SRF3
	Group 3 Race 2-14 laps/35 min max –GT1, GT2, GT3, T1, AS, GTX, PX	3:00 PM	Group 7 Race 2-14 laps/35 min max –FV, FF, F500







